Background: Only ever been with one guy, he's only been with someone else once and they used a condom. So basically I don't think this can be STI-related. I've been on birth control for about 4 years.
I had thrush a couple of times years ago, and have recently been itchy with some pain after sex, but without the usual discharge that comes with thrush - I rang the doctor and he prescribed me a Clotrimazole pessary, just in case it was thrush, and told me to ring back if it didn't work. So I put the pessary in before I went to bed, but the next day there was all this white stuff in my knickers - I don't know if I didn't put the pessary in far enough or what (although I put it in 'as far as was comfortable', like it told me to), because it was dissolved and all kind of oozing out... so I'm not sure if it worked properly - I haven't been itchy since, but then the itchiness was only intermittent anyway, so I don't know if that necessarily means it worked or not.
Anyway, the problem is this: yesterday (2 days after I did the pessary), I sort of started bleeding - not full on blood like a period, basically just really really diluted blood, like a runny, slightly pink discharge... could this be due to the pessary? Due to whatever problem it was that caused the itchiness in the first place? Or due to the fact that I've run two sets of pills together this month? (I do this fairly often to avoid periods at inconvenient times, probably not the best idea but I've never had any problems and no bleeding like this before)
Any advice would be much appreciated :)a